# SDR WX0A2021071273761

- Difficulty date: July 11, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N337NV
- Make and model: Airbus A319-111
- Aircraft serial: 2170
- Aircraft time: 47,697 hours, 32,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS HIGH PITCH SQUEAL NEAR EMERGENCY EXITS. / FOUND HIGH PITCH QUEAL COMING FROM EMERGENCY LIGHT BATTERY PACK. REMOVED AND REPLACED EPSU IAW AMM 33-51-38-PB 401 CONF 00. OPS CHECK GOOD."
